# SDR DHL9872447C

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT AIRSTAIR WELL, CRACK AT LIGHTENING HOLE RIGHT TORQUE BOX BS 1318.  STOP DRILL CRACK, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 5 X 4.  N/R 3679.
